American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Don Hadwin. A general view of reflexivity . Trans. Amer. Math. Soc. 344 (1994) 325-360. MR 1239639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] N. J. Kalton. Differentials of complex interpolation processes for K\"othe function spaces . Trans. Amer. Math. Soc. 333 (1992) 479-529. MR 1081938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] O. Blasco and A. Pełczyński. Theorems of Hardy and Paley for vector-valued analytic functions and related classes of Banach spaces . Trans. Amer. Math. Soc. 323 (1991) 335-367. MR 979957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zhong-Jin Ruan. Injectivity of operator spaces . Trans. Amer. Math. Soc. 315 (1989) 89-104. MR 929239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stanisław J. Szarek. On the existence and uniqueness of complex structure and spaces with ``few'' operators . Trans. Amer. Math. Soc. 293 (1986) 339-353. MR 814926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hari Bercovici. A reflexivity theorem for weakly closed subspaces of operators . Trans. Amer. Math. Soc. 288 (1985) 139-146. MR 773052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Theodore W. Palmer. The bidual of the compact operators . Trans. Amer. Math. Soc. 288 (1985) 827-839. MR 776407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. D. Aliprantis and O. Burkinshaw. Dunford-Pettis operators on Banach lattices . Trans. Amer. Math. Soc. 274 (1982) 227-238. MR 670929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. K. Tam. Isometries of $L\sb{p}$-spaces associated with semifinite von Neumann algebras . Trans. Amer. Math. Soc. 254 (1979) 339-354. MR 539922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ka Sing Lau. On a sufficient condition for proximity . Trans. Amer. Math. Soc. 251 (1979) 343-356. MR 531983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. W. Brace and R. Royce Kneece. Approximation of strictly singular and strictly cosingular operators using nonstandard analysis . Trans. Amer. Math. Soc. 168 (1972) 483-496. MR 0636378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1